International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 201-203
A note on commutativity of automorphisms
Department of Mathematical Science, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 26 March 1996
Copyright © 1998 M. S. Samman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
and automorphisms of a ring satisfying the equation . In
this paper we prove some results where this equation itself implies the commutativity of